# SDR FDEA201410203312

- Difficulty date: October 20, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N10428
- Condition: Gouged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1520 STRINGER 24R - 25R FRAME SPLICE GOUGED.  FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE FRAME SPLICE IAW DWG 146N1017 SHT 2 REV. E, AND DWG 146N1042 SHT 01 REV. A.    REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
